# SDR 96ZZZX6153

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N186BA
- Make and model: Cessna 402A
- Aircraft serial: 402A0110
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Reinforcement
- Part number: SK4148
- Condition: Cracked
- Location: Lt/Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CESSNA SERVICE KIT SK414-8 WAS INSTALLED ON THIS AIRCRAFT IN 1982.  DURING A 100-HOUR INSPECTION, CRACKS WERE DISCOVERED IN THE DOUBLER ON THE LEFT AND RIGHT MAIN GEAR SIDE BRACE BRACKETS.
